# SDR SWAA2016062053018

- Difficulty date: June 1, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT BS 394+7, LBL 12.  R & R INTERCOSTAL IAW SRM AND DWG.
